Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces L S

Tetiana Stepaniuk, Anatoly Serdyuk

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)811-822
JournalUkrainian Mathematical Journal
Publication statusPublished - Oct 2017

Cite this

Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces L S. / Stepaniuk, Tetiana; Serdyuk, Anatoly.

In: Ukrainian Mathematical Journal, 10.2017, p. 811-822.

Research output: Contribution to journalArticleResearchpeer-review

@article{0f89e724186044e0b1611cca2423a86d,
title = "Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces L S",
author = "Tetiana Stepaniuk and Anatoly Serdyuk",
year = "2017",
month = "10",
language = "English",
pages = "811--822",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",

}

TY - JOUR

T1 - Approximation of the Classes of Generalized Poisson Integrals by Fourier Sums in Metrics of the Spaces L S

AU - Stepaniuk, Tetiana

AU - Serdyuk, Anatoly

PY - 2017/10

Y1 - 2017/10

M3 - Article

SP - 811

EP - 822

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

ER -